# SDR TWAA0016411

- Difficulty date: October 19, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK THE FWD CABIN FLOOR MEMBRANE WAS CORRODED THROUGH AND CRACKED AT STA 160, LBL 2.  REMOVED AND REPLACED PART PER DRAWING 9910078.  INSTALLED PART PER SRM 51-30-0.
